On Geometrical Properties of Some Banach Spaces


Simsek N., Savas E., KARAKAYA V.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.1, pp.295-300, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.12785/amis/070137
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.295-300

Abstract

In this work, we prove that modular spaces V rho(lambda; p) defined in [26] have the k-nearly uniform convexity(k - NUC property) when they are endowed with the Luxemburg norm. We also prove that these spaces have the uniform Opial property with the Luxemburg norm. The above investigated geometric properties will enable us to obtain some fixed point results in modular spaces.